# SDR SWIA201541696

- Difficulty date: November 25, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 19,054 hours, 12,159 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL STRUCTURE BS 295 FRAME SECTOR HAS CORROSION BELOW FLOOR BETWEEN STRINGERS 26R AND 26L.  REPAIRED THE FRAME IAW REO.  LEAK CHECKED GOOD.
